AMS eContent Search Results
Matches for: msc=(35B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 89 found      Go to page: 1 2 3

[31] Singular convergence. Graduate Studies in Mathematics 135 (2012) 293-334.
Book volume table of contents
View Article: PDF

[32] Stuart S. Antman and Süleyman Ulusoy. The asymptotics of heavily burdened viscoelastic rods. Quart. Appl. Math. 70 (2012) 437-467. MR 2986130.
Abstract, references, and article information
View Article: PDF

[33] Daniel F. Cibotaru and Liviu I. Nicolaescu. Dirac operators on cobordisms: Degenerations and surgery. Trans. Amer. Math. Soc. 364 (2012) 3185-3216.
Abstract, references, and article information   
View Article: PDF

[34] E. F. Lelikova. The asymptotics of a solution of a second order elliptic equation with a small parameter multiplying one of the highest order derivatives. Trans. Moscow Math. Soc. 71 (2010) 141-174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Manuel del Pino, Pierpaolo Esposito and Monica Musso. Two-dimensional Euler flows with concentrated vorticities. Trans. Amer. Math. Soc. 362 (2010) 6381-6395. MR 2678979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Liping Wang, Juncheng Wei and Shusen Yan. A Neumann problem with critical exponent in nonconvex domains and Lin-Ni's conjecture. Trans. Amer. Math. Soc. 362 (2010) 4581-4615. MR 2645043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] G. A. Chechkin. Asymptotic expansion of eigenelements of the Laplace operator in a domain with a large number of `light' concentrated masses sparsely situated on the boundary. Two-dimensional case. Trans. Moscow Math. Soc. 70 (2009) 71-134. MR 2573638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Yeping Li. From a multidimensional quantum hydrodynamic model to the classical drift-diffusion equation. Quart. Appl. Math. 67 (2009) 489-502. MR 2547643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] G. Bellettini and G. Fusco. The $\Gamma $-limit and the related gradient flow for singular perturbation functionals of Perona-Malik type. Trans. Amer. Math. Soc. 360 (2008) 4929-4987. MR 2403710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] L. A. Caffarelli and Fang-Hua Lin. Singularly perturbed elliptic systems and multi-valued harmonic functions with free boundaries. J. Amer. Math. Soc. 21 (2008) 847-862. MR 2393430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] L. R. Volevich. The Vishik--Lyusternik method in the mixed problem for parabolic operators unresolved with respect to the highest time derivative. Trans. Moscow Math. Soc. 68 (2007) 67-92. MR 2429267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] P. Álvarez-Caudevilla and J. López-Gómez. Semiclassical analysis for highly degenerate potentials. Proc. Amer. Math. Soc. 136 (2008) 665-675. MR 2358508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Nelly André and Itai Shafrir. On a singular perturbation problem involving a ``circular-well'' potential. Trans. Amer. Math. Soc. 359 (2007) 4729-4756. MR 2320649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Daomin Cao, Ezzat S. Noussair and Shusen Yan. Multiplicity of asymmetric solutions for nonlinear elliptic problems. Quart. Appl. Math. 64 (2006) 463-482. MR 2259049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Wen-An Yong. A note on the zero Mach number limit of compressible Euler equations. Proc. Amer. Math. Soc. 133 (2005) 3079-3085. MR 2159788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] L. R. Volevich and E. V. Radkevich. Stable pencils of hyperbolic polynomials and the Cauchy problem for hyperbolic equations with a small parameter at the highest derivatives. Trans. Moscow Math. Soc. 65 (2004) 63-104. MR 2193437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Frank Jochmann. A small domain limit for nonlinear dielectric media. Quart. Appl. Math. 62 (2004) 477-492. MR MR2086041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Ansgar Jüngel and Hailiang Li. Quantum Euler-Poisson systems: global existence and exponential decay. Quart. Appl. Math. 62 (2004) 569-600. MR MR2086047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Gunilla Kreiss and Gunilla Efraimsson. Approximate solutions to slightly viscous conservation laws. Quart. Appl. Math. 62 (2004) 117-133. MR MR2032575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Jian-Guo Liu and Wen-Qing Xu. Far field boundary condition for convection diffusion equation at zero viscosity limit. Quart. Appl. Math. 62 (2004) 27-52. MR MR2032571.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Haitao Fan and Shi Jin. Front motion in multi-dimensional viscous conservation laws with stiff source terms driven by mean curvature and variation of front thickness. Quart. Appl. Math. 61 (2003) 701-721. MR MR2019619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Xiaobing Feng and Andreas Prohl. Analysis of a fully discrete finite element method for the phase field model and approximation of its sharp interface limits. Math. Comp. 73 (2004) 541-567. MR 2028419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Vuk Milisic. Stability and convergence of discrete kinetic approximations to an initial-boundary value problem for conservation laws. Proc. Amer. Math. Soc. 131 (2003) 1727-1737. MR 1955259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Ioan R. Ionescu. Viscosity solutions for dynamic problems with slip-rate dependent friction. Quart. Appl. Math. 60 (2002) 461-476. MR MR1914436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Brian T. Hayes and Michael Shearer. A nonconvex scalar conservation law with trilinear flux. Quart. Appl. Math. 59 (2001) 615-635. MR MR1866551.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Haitao Fan. Hyperbolic conservation laws with stiff reaction terms of monostable type. Trans. Amer. Math. Soc. 353 (2001) 4139-4154. MR 1837224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Huazhong Tang, Tao Tang and Jinghua Wang. On numerical entropy inequalities for a class of relaxed schemes. Quart. Appl. Math. 59 (2001) 391-399. MR MR1828460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Xiao-Biao Lin. Construction and asymptotic stability of structurally stable internal layer solutions. Trans. Amer. Math. Soc. 353 (2001) 2983-3043. MR 1828598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] David Lannes and Jeffrey Rauch. Validity of nonlinear geometric optics with times growing logarithmically. Proc. Amer. Math. Soc. 129 (2001) 1087-1096. MR 1814146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] E. N. Dancer and J. López-Gómez. Semiclassical analysis of general second order elliptic operators on bounded domains. Trans. Amer. Math. Soc. 352 (2000) 3723-3742. MR 1694285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 89 found      Go to page: 1 2 3